Is there anything I can do now for post-Sculptra swelling?

I'm reading a lot of confusing answers here. I was told that Scultra has a unique delivery system for fillers - it's delivered by a lot of fluid, fluid that pools and swells and will be absorbed by the body. If that is the case, how can anyone suggest there's no down-time from Sculptra? I've got two balloons for cheeks and it's 28 hrs after procedure. What can I do NOW to reduce swelling so I can be seen in public? Is there any POST treatment ?

Doctor Answers 6

Sculptra

Thanks for your question. Patient may experience bruising and/or swelling after filler treatment. Continue icing and gently massaging the area.


Houston Plastic Surgeon
4.5 out of 5 stars 31 reviews

Options for post Sculptra swelling

If you are experiencing swelling after Sculptra, I would suggest SwellX tablets, massage, and Plato's Bruise Balm. 

Best, 
Dr. Karamanoukian 
Los Angeles

Raffy Karamanoukian, MD, FACS
Los Angeles Plastic Surgeon
4.8 out of 5 stars 94 reviews

Best Treatment for Swelling After Sculptra Injections

Hi M,

Most patients look very good and presentable after Sculptra injections.  In your case, if you have two "balloons" for cheeks then you may have had some deep bleeding.  Best to follow up with your injecting physician.  Bromolene, a pineapple extract, helps to decrease swelling.  Good luck and be well.

Dr. P

Michael A. Persky, MD
Encino Facial Plastic Surgeon
4.8 out of 5 stars 34 reviews

You might also like...

Sculptra injections and down time

Sculptra is a fabulous injection but with any injection you may have some swelling or bruising associated with it.  Generally this should resolve quickly.  Avoid Advil, or Ibuprofen as this will cause more bruising.  Continue ice and gentle massage to the area.  Best, Dr. Green

Sculptra and Swelling

Sculptra is not a no downtime procedure, you get swollen and bruised if you do not use cannula injections.  I suggest you see an expert, use oral diuretics and prednisone if the swelling is really bad or consider just ibuprofen.  Arnika Forte helps decrease the risk of swelling and bruising.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Swelling after Sculptra

Sometimes a medicine such as prednisone can be given after filler injections for a day or two to reduce swelling.  You should call the office where you had the injections done to discuss your concerns and be evaluated in person if needed.

Richard Ort, MD
Lone Tree Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.